# SDR DXTA200501112

- Difficulty date: November 25, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 9,524 hours, 7,651 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CO-PILOT'S LEFT BRAKE FAILURE UPON LANDING.  BRAKE WENT TO FLOOR, REQUIRED PUMPING TO RESTORE PRESSURE.  VERIFFIED LT CO-PILOT PEDAL SOFT, REMOVED FWD BAGGAGE PANELS TO GAIN ACCESS INSPECTED LINES IN FWD COMPARTMENT FOR LEAKS CHECKED BRAKE WEAR AND WHEEL WELL LINES FOR LEAKS NO LEAKS FOUND AND BRAKE WEAR IS GOOD BLED BRAKES AS NEEDED IAW CE560 MM 32-42-00.
